# SDR UPS06448052

- Difficulty date: June 16, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B142785
- Condition: Corroded
- Location: Bs 1265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1265 LBL 11 TO 33 FLOORBEAM UPPER SURFACE FOUND CORROSION CORROSION BLEND OUT 0.050" X 1" X 10".  M/D BS 1265 LBL 11 TO 33 FLOORBEAM REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
